Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
PghKate

VERY flakey scalp = Accutane?

Recommended Posts

I started Accutane a little less than a month ago and the last week or so I am experiencing a VERY flakey scalp and I am really hoping that someone has an idea of how to stop this. I have tried using my head and shoulders but that doesn't seem to be doing much.

I know that it's a side effect of getting rid of my acne and I should just suck it up, but it is getting out of control. I mean they are everywhere, some big flake and a lot of little flakes. I've seriously considered dying my hair a light color so that they aren't as visible :-( but my work shirts are black.

Anyone have any input of products or anything else? This really sucks. Thanks in advance.

Link to comment
Share on other sites

I heard mixing in some jojoba oil in with your shampoo works pretty good. Theres a post on here somewhere inregards to your question if you type in the search at the top right

Link to comment
Share on other sites

When I have it bad I just rub a ton of babyoil (or whatever oil is available) in my scalp and let it sit for 10 minutes or something like that, then rinse off. Usually does the trick.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×